MAUDE Adverse Event Report: INSTITUT STRAUMANN AG BLT Ø3.3MM NC, SLA® 18MM, TIZR, LOXIM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG BLT Ø3.3MM NC, SLA® 18MM, TIZR, LOXIM; ENDOSSEOUS DENTAL IMPLANT
Model Number SLA Roxolid BL
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Fibrosis (3167)
Date of Event 07/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2022 in ada 10.On (b)(6) 2022, non-osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: infection and mobility.No further patient complications were reported.

Brand Name
BLT Ø3.3MM NC, SLA® 18MM, TIZR, LOXIM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key15659423
Report Number0001222315-2022-022589
Device Sequence Number12181946
Product Code DZE
UDI-Device Identifier07630031729866
UDI-Public07630031729866
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/24/2022
Report Date (Section F) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSLA Roxolid BL
Device Catalogue Number021.3518
Device Lot NumberJFJ92
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/24/2022
Device Age6 MO
Event Location Other
Date Report to Manufacturer09/28/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexMale